RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2014, Volume 26, Issue 1, Pages 85–95 (Mi dm1269)  

This article is cited in 3 scientific papers (total in 3 papers)

The algorithm for completeness recognizing in function algebra $L(\mathbb Z)$

A. I. Mamontov, D. G. Meshchaninov

National Research University "Moscow Power Engineering Institute"

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-00684
11-01-00792a


DOI: https://doi.org/10.4213/dm1269

Full text: PDF file (207 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2014, 24:1, 21–28

Bibliographic databases:

Document Type: Article
UDC: 519.716
Received: 03.02.2013

Citation: A. I. Mamontov, D. G. Meshchaninov, “The algorithm for completeness recognizing in function algebra $L(\mathbb Z)$”, Diskr. Mat., 26:1 (2014), 85–95; Discrete Math. Appl., 24:1 (2014), 21–28

Citation in format AMSBIB
\Bibitem{MamMes14}
\by A.~I.~Mamontov, D.~G.~Meshchaninov
\paper The algorithm for completeness recognizing in function algebra~$L(\mathbb Z)$
\jour Diskr. Mat.
\yr 2014
\vol 26
\issue 1
\pages 85--95
\mathnet{http://mi.mathnet.ru/dm1269}
\crossref{https://doi.org/10.4213/dm1269}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3236304}
\elib{http://elibrary.ru/item.asp?id=21826365}
\transl
\jour Discrete Math. Appl.
\yr 2014
\vol 24
\issue 1
\pages 21--28
\crossref{https://doi.org/10.1515/dma-2014-0003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84925383100}


Linking options:
  • http://mi.mathnet.ru/eng/dm1269
  • https://doi.org/10.4213/dm1269
  • http://mi.mathnet.ru/eng/dm/v26/i1/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. G. Meschaninov, I. V. Nikitin, “Klassy polinomov, sokhranyayuschikh obobschennye tochechnye razbieniya beskonechnoi oblasti opredeleniya”, Mezhdunar. nauch.-issled. zhurn., 2015, no. 9-3(40), 75–79  mathnet
    2. D. G. Meshchaninov, “Closed classes of polynomials modulo $p^2$”, Discrete Math. Appl., 28:3 (2018), 167–178  mathnet  crossref  crossref  isi  elib
    3. A. I. Mamontov, S. M. Ryabinov, “Ob odnom metode ekonomii pamyati pri klassifikatsii tekstov”, Programmnye sistemy: teoriya i prilozheniya, 8:4 (2017), 133–147  mathnet  crossref
  • Дискретная математика
    Number of views:
    This page:299
    Full text:46
    References:28
    First page:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019